# SDR CALA2025090508516

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 LOWER INNER DOOR SILL CHORD CORRODED ON UPPER SURFACE.  REMOVED DAMAGED DOOR SILL IAW SRM 51-40-02, LOCATED, DRILLED, AND INSTALLED A NEW DOOR SILL BS  893-1006 IAW DWG  147A8501, REV J.
